INVERTIBILITY

作品数:33被引量:28H指数:2
导出分析报告
相关领域:理学更多>>
相关作者:陈建龙庄桂芬更多>>
相关机构:东南大学更多>>
相关期刊:《Computer Systems Science & Engineering》《Advances in Linear Algebra & Matrix Theory》《Journal of Computer Science & Technology》《Applied Mathematics》更多>>
相关基金:国家自然科学基金国家教育部博士点基金重庆市自然科学基金中国博士后科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Communications in Theoretical Physicsx
条 记 录,以下是1-1
视图:
排序:
Invertibility of Infinite-Dimensional Hamiltonian Operators and Its Application to Plate Bending Equation被引量:2
《Communications in Theoretical Physics》2008年第3期562-566,共5页Alatancang 
supported by National Natural Science Foundation of China under Grant No.10562002;Natural Science Foundation of Inner Mongolia under Grant Nos.200508010103 and 200711020106
The results of invertibility and spectrum for some different classes of infinite-dimensional Hayniltonian operators, after a brief classification by domains. are given. By the above results, the associated infinite-di...
关键词:vplate bending equation INVERTIBILITY infinite-dimensional Hamiltonian operator 
检索报告 对象比较 聚类工具 使用帮助 返回顶部